# SDR TWAA0017614

- Difficulty date: November 2, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FLOOR MEMBRANE WAS CRACKED AT STA 595, APPROX 56 RBL.  STOP DRILLED CRACK WITH 0.025 DIA DRILL AND FABRICATED DOUBLER PER SRM 53-01, FIG 2 SHEET 3.  INSTALLED RIVETS PER SRM 51-30-02.  PRIMED AND PAINTED PER SRM 51-10-03.
